MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; THREADED LOCKING CAP DRIVER

GLOBUS MEDICAL, INC. CREO; THREADED LOCKING CAP DRIVER
Model Number 6120.5000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon used the correct locking cap driver to implant the creo amp threaded end cap.He passed it through the counter torque, into the 20mm reduction tulips, and began tightening the end cap into the construct.Upon removing the driver from the initial tightening he noticed the tip of the screwdriver had broken off in the end cap.Surgeon attempted to remove the broken piece, however it sat flush inside the end cap.No adhesive or instrument was able to remove it and the broken screwdriver tip was left within the end cap.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The instrument was returned for evaluation and it was confirmed that the driver tip had sheared off.It is possible the driver may have experiencedexcessive forces or torque during implantation.However, the exact cause of the reported issue cannot be determined.The following sections have been updated for this supplemental report: b4, e1, g6, h2, h6, h10.

Brand Name
CREO
Common Device Name
THREADED LOCKING CAP DRIVER
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18809726
Report Number3004142400-2019-00050
Device Sequence Number12574794
Product Code LXH
UDI-Device Identifier00889095173604
UDI-Public00889095173604
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6120.5000
Device Lot NumberVIT126CB
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2019
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown